# SDR 97UAL900328

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Engine: Pwa PW4077
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Bracket
- Part number: 272W94902
- Condition: Failed
- Location: Ram Air Turbine
- Part time: 8,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONAL CHECK OF RAM AIR TURBINE (RAT), EXCESSIVE VIBRATION WAS NOTED.  INVESTIGATION REVEALED BUSHINGS INSTALLED AT INBOARD RAT MOUNTING BRACKET HAD MIGRATED OUT OF THE SUPPORT, ALLOWING EXCESSIVE FREE PLAY.  INBOARD MOUNT BRACKET (P/N 272W9490-2) AND BUSHINGS (BACB28AT08D011C AND BACB28AU06B017C) WERE INSPECTED FOR DAMAGE.  NONE WAS FOUND.  BUSHINGS WERE REINSTALLED AND SHIM WASHERS WERE INSTALLED BETWEEN BUSHINGS AND ATTACH HARDWARE TO PREVENT MIGRATION.  PROBLEM IS SUBJECT OF BOEING SERVICE BULLETIN 777-29-0007.  ACCOMPLISHMENT OF SERVICE BULLETIN HAS BEEN SCHEDULED FOR FLEET.
